Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stop
Dec 9, 1999

i have been on viramune, zerit, epivir, and bactrim for the past 8 years well i started not to feel well so i stop takeing all medication its been about 45 days now now i started again takeing only my 6 am medication not twice a day like i was i am able to sleep better. do you think i shorten my life. i had bad withrals.

Response from Dr. Pavia

Hold on. What you are doing, stopping and then starting at half dose can be very very dangerous. By exposing the virus to low doses of your medicines, you are giving it a terrific chance to become resistant. Don't change the amount you are taking without talking it over with your doctor.

If you are feeling badly, it could be an effect of the medicines, but after 8 years, that is less likely. It could be that the HIV is getting worse. It could be something entirely different. Get in to see you doctor. If you don't think you can talk about this with them, find a doctor or provider you can talk to. Good luck

ATP



Previous
Crixivan+Norvir+3TC+D4T
Next
V Imp .. Please Answer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement